# SDR SWAA2021072687664

- Difficulty date: June 8, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET AT STR 19RH AND BS 500D FWD CARGO COMPARTMENT ; 2021-269591 / [01] TOOL USED CALIPER P/N DIGITAL 150; S/N AE-412602 DUE DATE 31-MAY-22.; [02] REPLACED GUSSET AT STR 19RH AND BS 500D FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 143A7902 SHEET 174 REV -; [03] REPLACED GUSSET AT STR 19RH AND BS 500D FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 143A7902 SHEET 174 REV -. RII
